# SDR HALA0700021

- Difficulty date: January 9, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 15,002 hours, 2,911 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Safety Wire
- Condition: Broken
- Location: Tail Skid
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT F/A IN AFT GALLEY REPORTS LOUD NOISE ON LANDING.  UPON EXAMINATION OF TAIL SKID FOUND SAFETY WIRE BROKEN ONLY.  REPLACED BROKEN SAFETY WIRE AND PERFORMED TAIL DRAG CONDITION INSP PER HAL M291-767, NO DAMAGE NOTED.
